Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have been takin feanolla for about year and a half.. i had a break with a different pill for a month about 5 months into feanolla .. i went back to it since my blood pressure was high.. since i had ups and downs with feanolla.. i had normalu cycle periods for a solid amount of time.. plus some spotting in between.. but now again ive bleeding none stop for over a month now its proper period it vary between light and darker blood types all the time.. when it looks like its about to be finished i get a massive bleeding the next day and it just carries on.. o been to the doctors they just keep turning me away saying jts normal.. but its so uncomfortable to bleed for this amout of time.. anyone has any advice or previous experience.. i dont want to have impants or anything i just wanna have a pill.that suits me but doctors dont help..
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by Lilly03)
    I have been takin feanolla for about year and a half.. i had a break with a different pill for a month about 5 months into feanolla .. i went back to it since my blood pressure was high.. since i had ups and downs with feanolla.. i had normalu cycle periods for a solid amount of time.. plus some spotting in between.. but now again ive bleeding none stop for over a month now its proper period it vary between light and darker blood types all the time.. when it looks like its about to be finished i get a massive bleeding the next day and it just carries on.. o been to the doctors they just keep turning me away saying jts normal.. but its so uncomfortable to bleed for this amout of time.. anyone has any advice or previous experience.. i dont want to have impants or anything i just wanna have a pill.that suits me but doctors dont help..
    Go to a sexual health clinic instead they could be more helpful. I stopped taking that for similar reasons.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by claireestelle)
    Go to a sexual health clinic instead they could be more helpful. I stopped taking that for similar reasons.
    Did you go onto a different pill .. any side effect when you stop taking this one?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by Lilly03)
    Did you go onto a different pill .. any side effect when you stop taking this one?
    No,I wanted to give my body a break for a while. Nope just felt much better after I stopped really
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 30, 2016
The home of Results and Clearing

1,136

people online now

1,567,000

students helped last year
Poll
A-level students - how do you feel about your results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.